# SDR DLM88992241

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: MD88M
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

AT ROTATION SPEED, ENCOUNTERED AN UNSAFE GEAR INDICATION ON THE RIGHT MAIN LANDING GEAR.  LEFT THE GEAR DOWN AND WENT THROUGH ALL APPLICABLE CHECKLISTS PER POM.  NUMBER 3 TIRE SHED RETREAD AND DAMAGED PROX SWITCH AND CONDUIT.  REPLACED SAME.
